# SDR UIEA2024080900808

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T0115U34
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, AT STGR 32R AND BTW STA 434 AND STA 456, STRINGER STRUCTURE WITH EVIDENCE OF CORROSION.( FORWARD CARGO COMPARTMENT, AT STGR 32R AND BTW STA 434 AND STA 456, STRINGER WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 125 15/APR/2024. NO FURTHER DEFECTS NOTED )
